On subadditive duality for conic mixed-integer programs

Kocuk, Burak and Moran, Diego A. (2019) On subadditive duality for conic mixed-integer programs. SIAM Journal on Optimization, 29 (3). pp. 2320-2336. ISSN 1052-6234 (Print) 1095-7189 (Online)

This is the latest version of this item.

[thumbnail of This is a RoMEO green journal -- author can archive publisher's version/PDF] PDF (This is a RoMEO green journal -- author can archive publisher's version/PDF)
M121081.pdf

Download (426kB)

Abstract

In this paper, we show that the subadditive dual of a feasible conic mixed-integer program (MIP) is a strong dual whenever it is feasible. Moreover, we show that this dual feasibility condition is equivalent to feasibility of the conic dual of the continuous relaxation of the conic MIP. In addition, we prove that all known conditions and other 'natural' conditions for strong duality, such as strict mixed-integer feasibility, boundedness of the feasible set or essentially strict feasibility imply that the subadditive dual is feasible. As an intermediate result, we extend the so-called 'finiteness property' from full-dimensional convex sets to intersections of full-dimensional convex sets and Dirichlet convex sets.
Item Type: Article
Uncontrolled Keywords: mixed-integer programming; conic programming; subadditive duality
Divisions: Faculty of Engineering and Natural Sciences > Academic programs > Industrial Engineering
Faculty of Engineering and Natural Sciences
Depositing User: Burak Kocuk
Date Deposited: 12 May 2020 16:11
Last Modified: 26 Apr 2022 10:14
URI: https://research.sabanciuniv.edu/id/eprint/39882

Available Versions of this Item

Actions (login required)

View Item
View Item